Couldn't find what you looking for?

TRY OUR SEARCH!


Thank you for responding. There doesn't seem to be a lot on the internet regarding being off for any length of time and finally feeling better. Did you get bad headaches after a few months? Then after 70 days start having withdrawal again? He is just wanting this to be over. I have read of two people saying they did start to feel better at 90 days. At about what day did you start to sleep and feel better? He is sometimes sleeping 5 hours but is still just exhausted. At this point being so exhausted is his biggest complaint except for right now having more withdrawal which seems to be going on for more then one week.
Reply

Loading...


How long did it take you to feel better and sleep better? That is wonderful that you are off Methadone as it is a very hard thing to do.
Reply

Loading...

Some of these comments are ridiculous It is obvious that some of the people who reply on this sight with there comments are not addicts at all , or never have been! Your ignorance to heroin addiction and methadone are obviously written up by students studying addiction and are looking for answers , you would have to be a simpleton to believe any of the advise or stories on this sight!!!! Obviously american... Lmfaof get a life
Reply

Loading...


Not sure what comment you are talking about (Namllid) ? What comments are ridiculous as I am desperate here and am trying to get some answers. If you can answer any of my questions I would be very happy.
Reply

Loading...


Just ignore Namllid. It's obvious that person has a miserable life and is looking for attention. I actually feel bad for them. Good luck to you.

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...


Sandra,
How are you doing now? I am so anxious to hear from you re your detox. I have just started detoxing after a maintenance of 65 mgs for about ten years.....today is my first day on 60 mgs. I am so afraid of the emotional and physical withdrawal symptoms and would love to have somebody to communicate with during my hard times that I know will be in the near future. Please respond to me and let me know how you are doing.
Sincerely, DJ.
Reply

Loading...


Methadone is in your blood. Blood in in your marrow. Absolutely methadone gets into your bones. That's a fact.
Reply

Loading...


I wish people knew how to speak/spell properly. Then it might make sense to someone trying to take the advice you're trying to give.
Reply

Loading...


It absolutely destroys the bones and dehydrates the tendons and ligaments. It stops your body from using water and nutrients efficiently which leads to all the bone pain and "joint rotting" you hear about. There is a lot of medical literature on this.
Reply

Loading...


Methadone messes with your brain and body"s ability to absorb nutrients which effects everything including your BONES. It is NOT a myth. It is very well documented.
Reply

Loading...

I take anywhere from 100mlg to 200mlg a day when I do take them but I do not go to a clinic..I don't take it every day but as much as I can when I find it..I can usually go about 3 days and I have got to find some ..but I won't off..if you don't take it every day how do you come off that way ..

Reply

Loading...

Sandra, I want to

Reply

Loading...

Sandra, I hope u are still there I really want to get off the methadone. Can you please help me on what to eat and what vitamins to take. I'm ready. I know I willnot be sick. I need to do tus . Thank you. Debbie

Reply

Loading...

shes already down to 7.5 from 80. yes slow down on the amount that you are going down, maybe .5mg a week or so- something like that.. but dont get on suboxone- thats just something else you'll have to get off of. she's soo close I don't think that was correct to advise her to consider that as an option. --I truly congratulate on your progress and I know your gonna make it. eat well (lots of bright, colorful foods)- you will not feel like it, but exercising will greatly help & you'll start feeling better after you get moving. lots of fluids (not soda) and I'm not religious, but that can be a great tool- I meditate and find solace in other ways. but A.A. or N.A. is great to get a support group is magic. Again, good luck and you got this!!
Reply

Loading...

Did you lose the methadone weight as well? How long was your taper?
Reply

Loading...